# SDR MASA200500262

- Difficulty date: March 30, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 4,724 hours, 3,440 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Failed
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 6532 ONT - LAS.  THE AIRCRAFT HAD A TOTAL STAB/MACH TRIM FAILURE IN FLIGHT.  MAINTENANCE RESET THE SYSTEM AND DID A COMPLETE OPS CHECK OF WHICH CHECKED NORMAL.
